# SDR SWAA2018060522489

- Difficulty date: May 15, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 38,652 hours, 18,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146A5900
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM WEB UPPER SURFACE CORRODED BETWEEN BS 747 TO BS 767, RBL 70.  R&R WEB IAW DWG & SRM.
